hair loss help.com is your complete hair loss guide and resource for info about Propecia, Rogaine, minoxidil, transplants, thymuskin, Revivogen, folliguard, tricomin and other hair loss and baldness remedies
Hair Loss Help
Decrease font size
Increase font size
Topic Title: After Fighting Hairloss For Over 13 Years With Fin, I Stopped It Completely Do To ED
Topic Summary:
Created On: 05/12/2017 07:07 AM
Status: Post and Reply
Linear : Threading : Single : Branch
Search Topic Search Topic
Topic Tools Topic Tools
View similar topics View similar topics
View topic in raw text format. Print this topic.
 05/12/2017 07:07 AM
User is offline View Users Profile Print this message

Author Icon
RMAN
Regular Poster

Posts: 121
Joined: 05/23/2015

I been on fin for over 13 years as i said. On and off but have managed to maintain the hair that i started to lose at the age of 18. By the age of 22 i had visible thinning on my hairline and anterior front and the crown area. At that time i decided to fight MPB with fin and nizoral. My ED was mild but it was there and also noticed that my muscles wasnt lean as before. Anyways, i stopped fin for like 2 months and damn, my libido and ED are high and also noticing leaner gains. I know that stopping fin my hair loss will eventually increase sooner or later. Since I'm older now, its not what i want but at my age it's easier to accept it.
I know I'm giving fin it's credit for helping me battle MPB, however since I Started minox 2 years ago i noticed a cosmetic difference with it that i never have with fin, and nizoral combined. So perhaps I can manage to maintain the gains I have gotten from minox and able to mask my hair loss until a proven and safe antiandrogen comes out to the market.

-------------------------
Rogaine Foam : 1x a day
Nizoral 1% Shampoo: Every 3 days
 05/16/2017 02:43 PM
User is offline View Users Profile Print this message

Author Icon
Pieman2005
Accomplished Poster

Posts: 2425
Joined: 12/01/2012

Good luck to you sir!

-------------------------
-.5mg fin daily 12/12 - 9/14
-1.25mg fin daily 9/14 - 12/15
-.5mg dut weekly since 12/15
-minox 5% 1x daily since 5/13
 05/16/2017 02:52 PM
User is offline View Users Profile Print this message

Author Icon
topcat
Accomplished Poster

Posts: 2274
Joined: 10/04/2003

Yes good for you that you are not experiencing continued side effects.

Better to be leaner, healthier and feel like a man in my opinion.

Raising estrogen levels I believe is a cancer time bomb in the long run.

-------------------------
Stay away from doctors who perform mega sessions, have posts deleted, attack posters, sue patients & forum owners, use power drills or robots. I recommend fue with hand punches in the .70-.85 range. I consulted with dozens of clinics over the years and there was a recurring theme regarding FUE among some employees of those other clinics. I was told Bisanga was the man my research told me the same and my experience validated my own research.
 05/23/2017 07:47 PM
User is offline View Users Profile Print this message

Author Icon
Jackers09
Regular Poster

Posts: 191
Joined: 01/23/2016

Since you stopped fin a couple weeks ago have you had a thinning or any fallout yet? I am wondering of your progress after being on it for over a decade. Keep us updated.

-------------------------
There could be more advances in treatments if the government would get out of the way!!
 05/26/2017 07:09 PM
User is offline View Users Profile Print this message

Author Icon
RMAN
Regular Poster

Posts: 121
Joined: 05/23/2015

I honestly haven't noticed any shed or visible thinning since i stopped fin. So far so good. I'll definitely keep you guys updated.

-------------------------
Rogaine Foam : 1x a day
Nizoral 1% Shampoo: Every 3 days
 05/30/2017 08:11 PM
User is offline View Users Profile Print this message

Author Icon
marikeo
Prolific Poster

Posts: 244
Joined: 02/01/2006

2 Months is not enough time to really notice since you have been using Fin for so long. Your follicles will need to begin accumulating the DHT again and then I would expect your miniaturization to restart. As log as you are good with that, then congrats on moving on. All goodness.
 06/06/2017 01:26 PM
User is offline View Users Profile Print this message

Author Icon
joey101
Prolific Poster

Posts: 293
Joined: 01/10/2006

I also been on fin 13 years my hair looks great and i love it. The older you get the more people treat you as a mini celebrity for having a full head of hair. I personally enjoy it. Also i experience ED on rare occasions but i have no idea if that would have without too..

-------------------------
Hair is like air, when it is in short supply it becomes important...
 06/10/2017 03:23 PM
User is offline View Users Profile Print this message

Author Icon
Bald2TheBone
Prolific Poster

Posts: 283
Joined: 09/07/2005

You might consider using a topical anti-androgen such as S5 Plus cream. It's been helping me somewhat with no sexual side-effects.

-------------------------
Current regimen:
Theradome (LLLT) EOD
Cromoglycate and Ramatroban topicals ED
Neutrogina 2in1 Zinc shampoo ED
internals: fish oil, vitaminD ED
moderate results with zero sexual side effects
 06/13/2017 01:06 PM
User is offline View Users Profile Print this message

Author Icon
Skywalker
Accomplished Poster

Posts: 4248
Joined: 08/17/2002

...My ED was mild but it was there and also noticed that my muscles wasnt lean as before. Anyways, i stopped fin for like 2 months and damn, my libido and ED are high and also noticing leaner gains.


I can't recall how often I have heard users say something similar to this on the boards.

-------------------------
A 'Government Study' is not necessarily proof - "Garbage In, Garbage Out".

Have not had an HT, turned down by 3 clinics, sadly they were right, my donor area has miniaturised.
Now here to look for any advances and give newbies another opinion.

The guy in the centre of my icon doing the inspection of scars is the ideal potential HT candidate:- Doubting Thomas
 06/13/2017 08:18 PM
User is offline View Users Profile Print this message

Author Icon
RMAN
Regular Poster

Posts: 121
Joined: 05/23/2015

Well, this is what i have experienced. So far im happy i didnt get any permanent side effects that's noticeable to me.

-------------------------
Rogaine Foam : 1x a day
Nizoral 1% Shampoo: Every 3 days
 07/22/2017 04:03 PM
User is offline View Users Profile Print this message

Author Icon
4myfuture
Accomplished Poster

Posts: 1476
Joined: 07/25/2014

How is the Foam doing for you..I started it with the intention to actually be compliant with regular use (After a few failed attempts). My hairdresser suggested it claiming many of her clients use it successfully..Im glad to hear your back to yourself..

-------------------------
Foam - 1x per day
 08/16/2017 08:45 AM
User is offline View Users Profile Print this message

Author Icon
RMAN
Regular Poster

Posts: 121
Joined: 05/23/2015

Originally posted by: 4myfuture

How is the Foam doing for you..I started it with the intention to actually be compliant with regular use (After a few failed attempts). My hairdresser suggested it claiming many of her clients use it successfully..Im glad to hear your back to yourself..


4myfuture, thanks. The foam definitely visibly thickened and perhaps even regrew some hair. My satisfaction from the results i got from rogaine foam, also made me just quit fin. I recovered from the side effects i got from fin and haven't noticed any hair loss since stopping it. which is a great thing. I'm side effects free with results. Can't complain.

-------------------------
Rogaine Foam : 1x a day
Nizoral 1% Shampoo: Every 3 days
 08/28/2017 11:28 AM
User is offline View Users Profile Print this message

Author Icon
hairhope4ever
Regular Poster

Posts: 60
Joined: 03/02/2017

Great post.

I went through a similar experience at the age of 19, as did my best friend at the age of 21. I was personally on fin for only 3 months before the side effects became unbearable in every way; especially when it came to ED. For some, like my best friend, it takes a while for the side effects to become prevalent. He was on it for 1 year before experiencing them. Nevertheless, in my objective opinion, the pharmaceutical industry is a large one, thus they have quite a bit of leverage. I believe this has to do with Fin's "actual" side effects being vastly understated due to the amount of demand there is for the drug.

-------------------------
Happy Patient

Read about my positive hair transplant experiences here:
http://hairtransplanttestimonial.blogspot.com/
Statistics
36173 users are registered to the Hair Loss Help forum.
There are currently 0 users logged in.
The most users ever online was 26705 on 04/09/2017 at 11:57 PM.
There are currently 387 guests browsing this forum, which makes a total of 387 users using this forum.

FuseTalk Basic Edition v3.2 - © 1999-2018 FuseTalk Inc. All rights reserved.

Copyright 2001-2017 - All Rights Reserved - Hairlosshelp, Inc